Home > Journals > Gazzetta Medica Italiana Archivio per le Scienze Mediche > Past Issues > Gazzetta Medica Italiana Archivio per le Scienze Mediche 2005 August;164(4) > Gazzetta Medica Italiana Archivio per le Scienze Mediche 2005 August;164(4)

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

GAZZETTA MEDICA ITALIANA ARCHIVIO PER LE SCIENZE MEDICHE

A Journal on Internal Medicine and Pharmacology


Indexed/Abstracted in: BIOSIS Previews, EMBASE, Scopus, Emerging Sources Citation Index

 

CLINICAL CASES  


Gazzetta Medica Italiana Archivio per le Scienze Mediche 2005 August;164(4)

language: English

Azithromycin-induced QT prolongation in elderly patient

Russo V., Puzio G. F., Siniscalchi N.

Department of Internal Medicine and Aging Disease, Second University of Naples, Naples, Italy


PDF  


The authors present a case of an elderly patient with idiopathic dilated cardiomyopathy who developed a significative prolongation of the QT interval after 2 days of treatment with azithromycin for a community-acquired pneumonia. QT prolongation is associated with a high risk of serious ventricular tachyarrhythmias. Three days after discontinuation of azithromycin, QT interval returned to the normal value.

top of page

Publication History

Cite this article as

Corresponding author e-mail